# SDR GTIA2020082835332

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 36,456 hours, 16,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT`S MEGAPHONE STRAP BROKEN.  PERFORMED GVI ON BOTH MEGA PHONES AND FOUND NO STRAP BROKEN. REF. ACR ELEC. MANUAL OHM 25-60-01.
